MAUDE Adverse Event Report: MAQUET SAS LUCEA 100; LAMP, SURGICAL

MAQUET SAS LUCEA 100; LAMP, SURGICAL
Model Number ARDLCA219001A
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2022
Type of Reportable Event Malfunction
Event or Problem Description
On 28th of april, 2022 getinge became aware of an issue with lucea 100 - surgical light.As it was stated, connection between spring arm and fork has overheated.There was no injury reported, however, we decided to report the issue in abundance of caution as overheating may cause fire.
 
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.Device not returned to manufacturer.
 
Additional Manufacturer Narrative
According to the reporting timeframe we would like to provide the information about current status of the issue.Please be advised that it is being investigated.Additional information will be provided following the conclusion of the investigation.
 
Event or Problem Description
Manufacturer reference number: (b)(4).
 
Event or Problem Description
On 28th of april, 2022 getinge became aware of an issue with lucea 100 - surgical light.It was stated, connection between spring arm and fork has overheated.There was no injury reported, however, we decided to report the issue in abundance of caution as overheating may cause fire.After sme investigation it was clarified the maquet¿s surgical lights cannot catch fire, because the cables are ul certified.Based on additional input from sme it was possible to determine that the issue investigated herein is not safety and risk related, as there was no possibility of a fire, which was initially considered.Therefore, the scenario described in the record is considered as non-reportable.
 
Additional Manufacturer Narrative
The correction of b5 describe event and problem deems required.This is based on the internal evaluation.Previous b5 describe event and problem: on 28th of april, 2022 getinge became aware of an issue with lucea 100 - surgical light.As it was stated, connection between spring arm and fork has overheated.There was no injury reported, however, we decided to report the issue in abundance of caution as overheating may cause fire.Corrected b5 describe event and problem: on 28th of april, 2022 getinge became aware of an issue with lucea 100 - surgical light.It was stated, connection between spring arm and fork has overheated.There was no injury reported, however, we decided to report the issue in abundance of caution as overheating may cause fire.After sme investigation it was clarified the maquet¿s surgical lights cannot catch fire, because the cables are ul certified.Based on additional input from sme it was possible to determine that the issue investigated herein is not safety and risk related, as there was no possibility of a fire, which was initially considered.Therefore, the scenario described in the record is considered as non-reportable.
 
Additional Manufacturer Narrative
Getinge became aware of an issue with lucea 100 - surgical light.It was stated, connection between spring arm and fork has overheated.There was no injury reported, however, we decided to report the issue in abundance of caution as overheating may cause fire.After investigation performed by subject matter expert at manufacturing site it was clarified the maquet¿s surgical lights cannot catch fire, because the cables are ul certified.Based on additional input from sme it was possible to determine that the issue investigated herein is not safety and risk related, as there was no possibility of a fire, which was initially considered.Therefore, the scenario described in the record is considered as non-reportable.The event which is investigated herein is not safety related, since the cables are ul certified and under metallic enclosures, and therefore the device could not have contributed to the hazardous event in that way.However, the device did fail to meet its specification due to bad electrical contact.The provided information does not indicate if upon the event occurrence, the device was or was not being used for patient treatment.When reviewing customer product complaints for this type of issues we were able to establish that the incidents regarding bad electrical contact are occurring at a low ratio on powerled and hled surgical lights.A root cause evaluation for performed by subject matter expert at manufacturing site for the problem regarding the connector between the spring arm and the cupola fork which had been found melted and the cupola would not be able to operate correctly.As stated by the sme, such an issue is due to a bad electrical contact which generate the heat and melt the plastic connector.This bad electrical contact is probably due to a bad holding of the pin inside the connector.The pins are plugged/inserted by the product line operator at the factory.Therefore, issue is probably related to the production factory product line operator.Given the circumstances, getinge shall continue to monitor for any further events of this nature and do not propose any further action at this time.The correction of b5 describe event or problem field deems required.This is based on the internal evaluation.Previous b5 describe event or problem: on (b)(6) 2022 getinge became aware of an issue with lucea 100 - surgical light.It was stated, connection between spring arm and fork has overheated.There was no injury reported, however, we decided to report the issue in abundance of caution as overheating may cause fire.After sme investigation it was clarified the maquet¿s surgical lights cannot catch fire, because the cables are ul certified.Based on additional input from sme it was possible to determine that the issue investigated herein is not safety and risk related, as there was no possibility of a fire, which was initially considered.Therefore, the scenario described in the record is considered as non-reportable.Corrected b5 describe event or problem: on (b)(6) 2022 getinge became aware of an issue with lucea 100 - surgical light.It was stated, connection between spring arm and fork has overheated.There was no injury reported, however, we decided to report the issue in abundance of caution as overheating may cause fire.After investigation performed by subject matter expert at manufacturing site it was clarified the maquet¿s surgical lights cannot catch fire, because the cables are ul certified.Based on additional input from sme it was possible to determine that the issue investigated herein is not safety and risk related, as there was no possibility of a fire, which was initially considered.Therefore, the scenario described in the record is considered as non-reportable.
 
Event or Problem Description
On (b)(6) 2022 getinge became aware of an issue with lucea 100 - surgical light.It was stated, connection between spring arm and fork has overheated.There was no injury reported, however, we decided to report the issue in abundance of caution as overheating may cause fire.After investigation performed by subject matter expert at manufacturing site it was clarified the maquet¿s surgical lights cannot catch fire, because the cables are ul certified.Based on additional input from sme it was possible to determine that the issue investigated herein is not safety and risk related, as there was no possibility of a fire, which was initially considered.Therefore, the scenario described in the record is considered as non-reportable.

Brand Name
LUCEA 100
Common Device Name
LAMP, SURGICAL
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key14315221
Report Number9710055-2022-00146
Device Sequence Number17393547
Product Code FTD
UDI-Device Identifier03700712400651
UDI-Public3700712400651
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberARDLCA219001A
Device Catalogue NumberARDLCA219001A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2022
Supplement Date Received by Manufacturer05/20/2022
08/04/2022
10/26/2022
Initial Report FDA Received Date05/07/2022
Supplement Report FDA Received Date06/14/2022
08/29/2022
11/16/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/20/2017
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown